# SDR COEA2021031101805

- Difficulty date: February 21, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,033 hours, 41,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53070215200
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 225628 NR 200014 HEAVY CHECK COE/MINOR REPAIR: L/H CREASE BEAM INBOARD SPLICE AT FRAME 29 HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED SPLICE WITH OEM PART.
